# SDR IPXA3176725

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ARMING TEST LIGHT INOPERATIVE.  RESET CONNECTOR ON POWER SUPPLY UNIT.  OPS CHECKED OK IAW AMM 52-73-11.
